Tsinghua University Press Ltd. - On the mathematical nature ofwireless broadcast trees

Author(s): Fulu Li ; Junwei Cao ; Chunfeng Wang ; Kui Wu
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 June 2018
Volume: 23
Page(s): 223 - 232
ISSN (Electronic): 1007-0214
DOI: 10.26599/TST.2018.9010040
Regular:

Trees are arguably one of the most important data structures widely used in information theory and computing science. Different numbers of intermediate nodes in wireless broadcast trees may exert... View More

Advertisement